Volume 11, Number 1 (March 2012)                   JIRSS 2012, 11(1): 75-85 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yari G H, Nikooravesh Z. Estimation of the Entropy Rate of ErgodicMarkov Chains. JIRSS. 2012; 11 (1) :75-85
URL: http://jirss.irstat.ir/article-1-176-en.html

Abstract:   (7469 Views)
In this paper an approximation for entropy rate of an ergodic Markov chain via sample path simulation is calculated. Although there is an explicit form of the entropy rate here, the exact computational method is laborious to apply. It is demonstrated that the estimated entropy rate of Markov chain via sample path not only converges to the correct entropy rate but also does it exponentially fast.
Full-Text [PDF 484 kb]   (2434 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2012/03/3 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society